Sorry to hear about this....I get them too....My Oxyfast (Roxicodone) is my last in line rescue med (when the Actiq) doesn't work. I know exactly how you feel. Sometimes, I think the Actiq actually make them worse. Sometimes, it works like a charm though.
Just wanted to say that I am praying for you to finally get some blessed relief from these never-ending migraines. Have you called your doc? I am just wondering if there is something different that he/she can Rx for you. It doesn't sound like our trusty Imitrex is doing anything at all.
I'm starting to wonder if these are migraines or if there is some kind of sinus infection or something going on. I have had trouble with my sinuses for years and some of the headaches I've had from this have been as bad or worse than some migraines.
I hope you get some relief soon. Rest up and if this doesn't stop soon, maybe you need to go to the ER or something. I know it's probably not what you really want to do, but you can't keep suffering like this.
Hope your heads feeling better by now, just prayed for you.
I know how you feel, have had major skull crackers for the last 36 years since I was 9, but they have become fewer & farther between as I get older, less painfull.
Think a healthyer lifestyle & changes in my diet have helped, never tried any meds except excedrin, codine, demerol & muscle relaxers.
One time 25 years ago a friend gave me a demerol pill, it took it away in 10 minuets.
Another time 10 years ago pain was so bad lasting 3 days I went to the hospital, they gave me a shot of demerol, took it away in 20 minuets.
Oh Steve my friend!! Please, please get in to see your doc. It sounds like something is going on whether you are having new problems or your meds are not working.
I used to use immitrex and it worked great in the beginning then it fizzled out. I then began using benadryl and knocking myself out - sounds terrible - but it was the only way I could get rid of it - pack the head in ice/use heating pad, go in a dark room, and sleep.
Lifting my best buddy up in prayer (Brian you are mine too ) and pray that you feel better soon.
My friend...I just came from church and you know I was praying for you and everyone else. I did light my candle for all who are hurting today and say a prayer along with it.
I am glad your feeling a tad better today.
Steve I need to get a bit tough with you ok so please do not be offended with me...it is only because I care.
You must must must go and be checked by a doctor! I am afraid there is something more serious going on casueing theses headaches!
I just would hate for something to be going on with the tumor and you not know about it. Please don't get mad at me alright. I am very very concerned for you! I am sure its nothing big but please go and find out!
You know I am praying for you always always always....you are a very special man to many people here and in your everyday life.
Ok...I am done now and will continue to be praying for you!!
I never mind being encouraged or pushed when it comes to the folks here. You never have to worry about that. And, if it came to be that it did bother me, I would gently say so. But I would prefer being pushed than to have someone fail to do so out of worry for getting too personal. You never know when something like that might just save your life. Right?
Chrissy & Pepper,
I don't want to call the endo yet. I just had a series of labs recently that indicate the tumor is not causing further or additional damage. I will get more labs in about 3 months and get a fresh view of the state of the tumor. I don't think all that much can go wrong in that period of time. If, however, a new abortive fails to help with these migraines then I will be forced to contact the endo sooner. The only thing I am not accounting for is the frequency with which these HAs are coming. That could be an alarm, but for the time being I'm hitting the snooze button.
He is very concerned about my headaches with regard to the tumor and wants me to contact the Endocrinologist. He did give me samples of different migraine abortives to try, but considers contacting the Endocrinologist as more important. Look like you all were right.
I just can't get too excited about this, given the good results of the last blood tests. But I will contact the other doc per my GPs recommendation. Between the tumor as it is, the osteoarthritis in the knees, my elbow, the Celiac Disease and the Irritable Bowel Syndrome, all of which are painful enough in their own right, I just can't handle fighting another battle. This is definitely depressing. And, the last thing I need to hear is that the brain tumor has changed in some way to be causing me these headaches - that could mean trouble for me.
Sorry for going on like this. To top it all off, the pharmacy today would only fill about a third of my LA med script because all of a sudden my insurance wants a Prior Authorization on it. I've only been taking this med at this dose for better than 6 months now - so I guess now it's time for them to hassle me? Whatever!
They did the same thing to me when I had a recent increase in my Oxycontin. It kicked out, due to high pill count, and needed a special auth. I don't think they dared leave an opiate tolerant patient with no meds at all. Especially since it is their new policy holding things up.
Once my auth went through, I had to get a new script for the balance and bring it in when my first 60 were gone. The computer almost kicked it out again as too early, but I made the pharmacist call the RX contractor while I was standing there and get the necessary over-ride. Ridiculous, I know. But I'm hearing about this happening more and more. Hello 1984! CMP/MM